# SDR CA041129013

- Difficulty date: November 25, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 861DL
- Condition: Malfunctioned
- Location: Angle Of Attack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) NOV 25TH 2004, AIRCRAFT HAD A  STALL COMPUTER FAULT, MFDU MESSAGE ON TAKEOFF ROLL.  REJECTED THE TAKEOFF AT 90 KTS INDICATED.  A DMI (DEFERRED MAINTENANCE ITEM) 14809 WAS RAISED IAW MEL 27-35-3, FOR A STALL WARNING COMPUTER TO BE REPLACED, IT WAS REPLACED NOV 26TH ALONG WITH AN AOA VANE REPLACED IAW AMM.
